MathSciNet Relay Station
MathSciNet bibliographic data
MR402083 31B05
Baernstein, Albert, II; Taylor, B. A. Spherical rearrangements, subharmonic functions, and $\sp*$-functions in $n$-space. Duke Math. J. 43 (1976), no. 2, 245–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement